U.S. doctors online nowAsk doctors free
A 33-year-old male asked:

Can use of vaginal progestrone cause nausea and vomiting in pregnancy when already suffering from severe morning sickness compelling to take zofran (ondansetron)?

1 doctor answer4 doctors weighed in
Dr. David Adler
Obstetrics & Gynecology 30 years experience
Unlikely: Baginal Progesterone is unlikely to worsen nausea of pregnancy. Your nausea should start to get better after 12 weeks of pregnancy. Hope you feel better!
Dr. Gerard Honore
Fertility Medicine 30 years experience
Definitely not!
May 1, 2013

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jan 13, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.